| Model Number |
CDHFA500T |
| Medical Device Problem Codes |
Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient presented with inappropriate shock noted due to incorrect interpretation of signal seen on the implantable cardioverter defibrillator.Programming changes were recommended.No adverse patient consequences were reported.